# SDR QXEA2015041600194

- Difficulty date: April 8, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK NR 20 REQUIRES REPLACEMENT, PN 85338261-102 DUE TO CORROSION. REMOVED 5 EA AIR GRILLES TO FOM REF AMM 21-22-17-000-801.  LT AND RT RECIRCULATING AIR GRILLS INSTALLED ON 5421021/ 218.  REMOVED OTBD SEAT TRACK NR 20 REF SRM 51-42-05 REPAIR -01. 51-40-15 REPAIR -01 AND 51-42-45, REPAIR -01. SEAT TRACK NR 20 INSTALLED IN ITEMS NR 8 AND NR 9 OF THIS NRI.  REMOVED 6 EA AIR GRILL SUPPORT ANGLES REF SRM 51-42-05, REPAIR -01 AND 51-4-15, REPAIR 01.  INSTALLED 5 EA RECIRCULATING AIR GRILLE SUPPORT ANGLES REF SRM 51-42-05, REPAIR -01 AND 51-40-15, REPAIR-01.  REMOVED 3 EA SPLICE PLATES REF SRM 51-42-05, REPAIR -01 AND 51-40-15, REPAIR -01.  INSTALLED 1EA SPLICE PLATE REF SRM 51-42-05, REPAIR -01. COMPLETED REMOVAL OF 3 DADO PANEL SUPPORT ANGLES COMMON TO SEAT TRACK NR 20 IAW SRM 51-42-05, PARA 4E.  REINSTALLED 3 DADO PANEL SUPPORT ANGLES COMMON TO SEAT TRACK NR 20 IAW SRM 51-42-05 IAW PARA 4D.  RECEIVED NEW SEAT TRACK NR 20 PN:85338261-1025P PO: TX-2375, LOCATED AND DRILLED NEW SEAT TRACK, NR 20, PN:85338261-102SP IAW SRM 51-40-7, PARA 5B. INSTALLED ALL HI-LITE FASTENERS COMMON TO SEAT TRACK NR 2 IAW SRM 51-40-15, PARA 6H, 6J AND DWG 85338251, REV A.  INSTALLED ALL SOLID RIVETS COMMON TO SEAT TRACK NR 20 AND 1EA SPLICE PLATE REF SRM 51-42-05, REPAIR -01. INSTALLED 2 EA SPLICE PLATES AND 1 EA RECIRCULATION AIR GRILL SUPPORT ANGLE REF SRM 51-40-15-02-01, STEP 6 NR 2.
